BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Taylor's modularity conjecture holds for linear idempotent varieties

Participants in the publication
Bentz, W (Author)
Sequeira, L. (Author)
Dep. Matemática
CAUL - Centro de Álgebra

Scope
International

Refereeing
Yes

Date of Publication
2014

Where published
ALGEBRA UNIVERSALIS

Publication Identifiers
ISSN - 0002-5240

Volume
71

Starting page
101
Last page
107

Document Identifiers
URL - http://link.springer.com/article/10.1007%2fs00012-014-0273-4
DOI - https://doi.org/10.1007/s00012-014-0273-4


Export

APA
Bentz, W, Sequeira, L., (2014). Taylor's modularity conjecture holds for linear idempotent varieties. ALGEBRA UNIVERSALIS, 71, 101-107. ISSN 0002-5240. eISSN . http://link.springer.com/article/10.1007%2fs00012-014-0273-4

IEEE
Bentz, W, Sequeira, L., "Taylor's modularity conjecture holds for linear idempotent varieties" in ALGEBRA UNIVERSALIS, vol. 71, pp. 101-107, 2014. 10.1007/s00012-014-0273-4

BIBTEX
@article{2285, author = {Bentz, W and Sequeira, L.}, title = {Taylor's modularity conjecture holds for linear idempotent varieties}, journal = {ALGEBRA UNIVERSALIS}, year = 2014, pages = {101-107}, volume = 71 }